MAUDE Adverse Event Report: SORIN GROUP ITALIA S.R.L. CARBOMEDICS STANDARD PROSTHETIC HEART VALVE, MITRAL; MECHANICAL HEART VALVE PROSTHESIS

SORIN GROUP ITALIA S.R.L. CARBOMEDICS STANDARD PROSTHETIC HEART VALVE, MITRAL; MECHANICAL HEART VALVE PROSTHESIS
Model Number CPHV
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code No Information (3190)
Date of Event 02/15/2016
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This case is part of capa (b)(4) events identified as possible complaint related to device re-intervention.No further event details were provided and device was not available for investigation.This case is being reported to fda in a conservative way, and no possible investigation will be performed at this time.
 
Event or Problem Description
Based on capa (b)(4) investigation: this event refers to a carbomedics standard prosthetic heart valve, mitral m7-027 implanted on (b)(6) 2016.It was explanted and replaced with another similar device but bigger size m7-029 on (b)(6) 2016.No further event details were provided and device was not available for evaluation.

Brand Name
CARBOMEDICS STANDARD PROSTHETIC HEART VALVE, MITRAL
Common Device Name
MECHANICAL HEART VALVE PROSTHESIS
Manufacturer (Section D)
SORIN GROUP ITALIA S.R.L.
strada crescentino snc
saluggia, vc 13040
IT  13040
MDR Report Key8329917
Report Number3005687633-2019-00127
Device Sequence Number1954557
Product Code LWQ
UDI-Device Identifier08022057012722
UDI-Public(01)08022057012722(240)M7-027(17)200202
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
P900060
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2016
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 02/11/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date02/02/2020
Device Model NumberCPHV
Device Catalogue NumberM7-027
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/31/2019
Initial Report FDA Received Date02/11/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age51 YR